MathSciNet Relay Station
MathSciNet bibliographic data
MR2114713 (2005k:55024) 55R80 (55S30)
Longoni, Riccardo; Salvatore, Paolo Configuration spaces are not homotopy invariant. Topology 44 (2005), no. 2, 375–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement